# SDR 2001UALA02380

- Difficulty date: December 6, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 41,438 hours, 22,260 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188 STRINGER 17R CORD CRACKED.  MAJOR REPAIR ACCOMPLISHED, REPAIRED STRINGER.
